Im on my 2nd week on prozac. I still feel nauseous.

Posted , 8 users are following.

Im going on my second week on prozac. I feel more nervous anxious,itchy and not to mention nauseous.  Will the symptoms ever last this long. 

0 likes, 20 replies

20 Replies

Next
  • Posted

    Hi lovely i am inweek 6 i had the itching last wk but its getting better. The anxiety will improve. What dose are you xxx
    • Posted

      Im taking 20 mg every morning.  Plus I take ativan to sleep. The mornings are the hardest to get out of bed and get my kids ready for school. 
  • Posted

    Hi Clay, 

    What you are describing are typical side effects of starting Prozac. Hold on hon they will get better. Quite often the anxiety and depression can get worse when you first start with this med. it takes time for Prozac to settle in your system so try to be patient. I know that's easier said than done. Chat here, ask questions. We are here for support.

    Take care

    Laurie

    • Posted

      Thank you. Laurie its really hard for people who arent going through the same to understand you.  I have 3 kids and need to be at my best for them.
    • Posted

      I understand completely. I'm sorry to say this but it usually takes 4-6 weeks to start seeing improvement. That's seems to be the norm but it may be different for you. You will get better and be able to enjoy life and your family. 

      You are not alone in what you are feeling. This has been my second time on Prozac. I never had side effects the first time but this time I had it all. Heightened depression, anxiety, nausea, insomnia, exhaustion, the shakes etc.  I started to feel improvement around my fourth week. I began feeling better in the evenings. Then it improved slowly from there. I'm around 24 weeks now and feel good. I still have the occasional bad day but it passes. 

      Please come here with any concerns, questions, fears, upsets or to vent. I will check in here on you everyday. You will get through this. 

      Laurie??

    • Posted

      I’m jealous of the people who never have side effects. 😏

  • Posted

    I’m right there with ya clay. And I use to be on Prozac! This is my start to week 3 and I’m even more anxious, heart pounding, stomach, no appetite , all of it. And I’ve im super sleepy. Don’t even know if it’s normal but I am. 
    • Posted

      Hi tina . how are you. Have you been feeling better?
    • Posted

      Hi clay. It’s been touch and go. That feeling of unsafeness and being scared to be alone all day has subsided a little But I started my second Meds (doxepin) ans it helps me sleep and helps with my panic and stabilizes my mood thank for. But im left feeling like old a total zombie and so tired. I can barely stand too long. (I also have adrenal failure). But the sleepy ness should go away. So all in All I guess here’s a positive difference but it’s only 3rd week of Prozac and 2 day doxepin. I think I have a ways to go as I know prozac is very  hard on my body in the beginning. 

      HOw are you doing??

    • Posted

      Being on week 2 I still feel anxiety and depressed. Im also taking ativan throughout the day to calm me and at night to help me sleep. So I ve heard of the harsh side effects. But lets give it time.
    • Posted

      Hi Clay, I took clonazepam for 3 months to help me cope, then weened myself off. You and Tina are going to get through this and come out the other side feeling good. I hope you both have a better day tomorrow. 

      Big hugs 

    • Posted

      hey clay,

      im on week 9 almost i think. but i did up my dose 3 weeks ago. i am ok i guess. some ways a tiny bit better like i have a little bit of an appetite again and i am sleeping a little more but still get anxious and nauseous and my dizziness is the worst of all. im scared ill have to come off the meds and i dont want to.im still off work. ugh

      how are you??

    • Posted

      Im going through some difficult times w my 16 year old. You know teenagers. So that gives me more anxiety. I still have anxiety and get nauseous. I take ambien to help me sleep. Im still on 20mg of prozac. Im glad youre doing better.

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

дженерик сиалис отзывы

купить солнцезащитные очки

best retractable gate